MEFSEN PLUS SUSPENSION

Mefenamic with Paracetamol Suspension Uses, Side Effects and Dosage | MRP : 49.77 | Packing : 60ml Pet Bottle

Each 5ml Contains: Mefenamic acid 50 mg, Paracetamol 125 mg

Mefenamic with Paracetamol Suspension  | MEFSEN PLUS - 60ml

Key Ingredients:

  • Mefenamic Acid
  • Paracetamol

Delicious Mango Flavour Suspension

Therapeutic Uses Mefsen Plus syrup:

  • Fever
  • Mild to moderate pain (headache, toothache, joint or muscle pains and period pains)

 Other Information:

MEFSEN PLUS is a combination of Mefenamic acid and Paracetamol which belongs to a group of medicines called Non-steroidal Anti-inflammatory Drugs (NSAIDs) and Analgesics & Antipyretics. It is indicated for the treatment of fever in children. It is also used for the treatment of mild to moderate pain such as headache, toothache, joint or muscle pain and period pain.

MEFSEN PLUS is not recommended for use in patients with asthma or aspirin-sensitive asthma, severe liver, kidney or heart disease. Contact your doctor before taking.

MEFSEN PLUS is generally not recommended for use in pregnant women. Contact your doctor before taking.

MEFSEN PLUS is generally not recommended for use in breastfeeding women as it may pass through the breast milk. Contact your doctor before taking it.

MEFSEN PLUS is not recommended for use in children under 6 months of age. Contact your doctor before taking.

MEFSEN PLUS should be used with caution in elderly patients (aged 65 years or above). Contact your doctor before taking.

The most common side effects of this medicine are skin rash, nausea, vomiting, diarrhoea, abdominal pain, constipation, indigestion, flatulence, anorexia, dry mouth, heartburn, peptic ulcers, perforation or GI bleeding, ulcerative stomatitis. Contact your doctor if any of the side effects worsen.

Storage: Store in cool, dry and Darl Place.  Keep out of reach of children.

Packing : 60 ml Pet Bottle x 20 Bottle Outer Shipper

 

This information is only for Dietician and Physician.